# SDR SWAA2025122953304

- Difficulty date: December 17, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N8511K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36670
- Aircraft time: 29,651 hours, 14,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT LIGHT INOP IN CABIN AT BS639.   R&R BATTERY PACK FOR POWER SUPPLY M1670 IAW AMM 33-51-06. OPS CHECK GOOD.
